Bisolvon Chesty Forte
200ML

$12.99

Ingredients

Active Ingredients: bromhexine 8mg/5mL

General Information

High strength oral liquid: Thins, loosens and clears mucus from the chest

Bisolvon® Chesty Forte Liquid delivers proven effectiveness in treating productive, chesty coughs due to common cold, flu or infections of the respiratory tract. Bisolvon® Chesty Forte contains the single active ingredient bromhexine that thins, loosens and clears mucus from the chest to relieve stubborn chest congestion and chesty coughs.

Size: 200mL

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Bisolvon Chesty Forte
200ML”

Your email address will not be published. Required fields are marked *